6 doctors weighed in:

Can Gabapentin cause excessive sweaty feet?

6 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Potentially

Increased sweating occurs in 0.
1% to 1% of people taking Gabapentin. REF: https://www.drugs.com/sfx/gabapentin-side-effects.html

In brief: Potentially

Increased sweating occurs in 0.
1% to 1% of people taking Gabapentin. REF: https://www.drugs.com/sfx/gabapentin-side-effects.html
Thank
Dr. Erik Messamore
Psychiatry
2 doctors agree

In brief: Would be very rare

Sweating is not listed as a side effect of gabapentin.
Gabapentin has actually been shown to reduce sweating in cases where excessive sweating is caused by nerve damage, or from high anxiety, However, I always say that anyone can get any side effect from any medication. When it comes to human beings, practically anything is at least remotely possible.

In brief: Would be very rare

Sweating is not listed as a side effect of gabapentin.
Gabapentin has actually been shown to reduce sweating in cases where excessive sweating is caused by nerve damage, or from high anxiety, However, I always say that anyone can get any side effect from any medication. When it comes to human beings, practically anything is at least remotely possible.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
35 years in practice
9M people helped
Continue
100,000 doctors available